Does Seroxat make your penis grow?

Discussion in 'The Healthy Penis' started by Cobalt Blue, Aug 27, 2003.

  1. Cobalt Blue

    Gold Member

    Joined:
    Aug 16, 2003
    Messages:
    1,627
    Likes Received:
    54
    Location:
    London (GB)
    I'm 28 and I've noticed that my cock has definitely increased quite substantially in size during erection in both length and girth during the last three years. I have not changed my diet during this time, nor have I done any excercises or changed any aspect of my sexual behaviour.

    The only thing that has changed is that I have been taking Seroxat [Paroxetine Hydrochloride, an SSRI] for precisely three years. It's the only thing I can think of. I did a search in the Seroxat forums, and came up with nothing. Could the two be connected? Or is it just a late growth spurt? Any doctors out there? Or fellow Seroxat users?

    Nick
    [btw, I'm certainly not complaining, just curious]
     
  2. Pecker

    Pecker Retired Moderator
    Gold Member

    Joined:
    Mar 5, 2002
    Messages:
    83,922
    Likes Received:
    34
    I see that one of the serious side-effects of Seroxat is that it's habit forming.

    Perhaps this is being manifested in your case by convincing you that your penis is growing. What better way to ensure that you continue to take the medication?

    Insidious marketing!

    Pecker

    (I Gave Her My Heart And a Diamond And She Clubbed Me with a Spade)
     
  3. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    Cityboy: Seroxat is called Paxil in the U.S. A fairly common anti-depressant. Maybe you have a unique response. I would think if it had this kind of side effect it would be a "bigger" seller than Viagra.
     
  4. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    JAG: I took paxil for about 6 months and didn't notice any differences....

    except for the fact it was difficult to maintain a hardon and just about impossible to cum. Maybe thats why the girl I was with broke up with me...
     
  5. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,713
    Likes Received:
    55
    gigantikok: Maybe Seroxat/Paxil has different side affects for different people. I think maybe your penis grew for other reasons, nicky, maybe just a late, late, late growth spurt lurking within. It does sound a bit odd that Seroxat would give one guy a donkey penis and another erection problems...
     
  6. Cobalt Blue

    Gold Member

    Joined:
    Aug 16, 2003
    Messages:
    1,627
    Likes Received:
    54
    Location:
    London (GB)
    Yeah, I knew it was a long shot! I mean, an FDA approved drug that can make your penis grow must surely be the drug companys' Holy Grail after curing cancer and AIDS! However, as I said, my behaviour/diet/lifestyle has not changed at all, and Seroxat [Paxil] was the only change I could think of. I find it hard to believe that a noticeable growth-spurt could occur between 25-28, but perhaps there is evidence that this can indeed take place so late.

    btw, gigantikok, it certainly hasn't given me a 'donkey penis' [alas] I leave that honour to you :eek: looking at your pic! Seriously, though, as JAG pointed out, the drug has well-documented side-effects in the reproductive organs, so it must be doing *something* down there. Perhaps the same mechanism that causes erectile and ejaculatory dysfunction is doing something to the valves - as I said in my original post, the size increase is during erection only, there has been no perceptible change in flaccid size.

    Thanks guys for your input.
     
  7. MASSIVEPKGO_CHUCK

    MASSIVEPKGO_CHUCK Well-Known Member

    Joined:
    Aug 9, 2003
    Messages:
    28,017
    Likes Received:
    729
    Gender:
    Male
    Location:
    the pain behind your eyes
    If that were true about the meds, I'd be so damn big I'd have a coronary with a nighttime stiffy!LOL ;D

    Seriously though, I've never heard of any med that increases genitalia size, but rather the reverse. There are a few sites out there that can you the lowdown on them though. In particular, webMD.com
     
Draft saved Draft deleted